Alert archive / Ohio / Flash Flood Warnings in 2022

Flash Flood Warning 30, NWS Charleston, WV

June 26, 2022Washington County, Ohio

NWS Charleston, WV issued this flash flood warning at Jun 26, 2022, 10:23 PM EDT for Washington County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2022, 10:23 PM EDT (02:23 UTC)
Expired
Jun 27, 2022, 1:23 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Washington County, OH

The radar

The Charleston,WV radar (KRLX), 119 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2022-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2022-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

819 
WGUS51 KRLX 270223
FFWRLX
OHC167-270530-
/O.NEW.KRLX.FF.W.0030.220627T0223Z-220627T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1023 PM EDT Sun Jun 26 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  West Central Washington County in southeastern Ohio...

* Until 130 AM EDT.

* At 1023 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fleming.

This includes the following streams and drainages...
  West Branch Little Hocking, Little Hocking River, Wildcat Run, 
  Hocking River, Long Brook, West Branch Little Hocking River, 
  Little West Branch, Laurel Run, West Branch, Big Run, Little West 
  Branch Little Hocking River, Gilbert Run, Tupper Creek, Southwest 
  Fork, West Branch LIttle Hocking, Southwest Fork South Branch Wolf 
  Creek, South Branch Wolf Creek and Plum Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3942 8160 3933 8162 3933 8181 3942 8181

FLASH FLOOD...RADAR INDICATED

$$

JZ
2 follow-up statements
446 
WGUS71 KRLX 270458
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1258 AM EDT Mon Jun 27 2022

OHC167-270530-
/O.CON.KRLX.FF.W.0030.000000T0000Z-220627T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
1258 AM EDT Mon Jun 27 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT EARLY THIS 
MORNING FOR WEST CENTRAL WASHINGTON COUNTY...

At 1258 AM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1.5 and 2.5 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fleming.

This includes the following streams and drainages...
  West Branch Little Hocking, Little Hocking River, Wildcat Run, 
  Hocking River, Long Brook, West Branch Little Hocking River, 
  Little West Branch, Laurel Run, West Branch, Big Run, Little West 
  Branch Little Hocking River, Gilbert Run, Tupper Creek, Southwest 
  Fork, West Branch LIttle Hocking, Southwest Fork South Branch Wolf 
  Creek, South Branch Wolf Creek and Plum Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3942 8160 3933 8162 3933 8181 3942 8181

FLASH FLOOD...RADAR INDICATED

$$

ARJ
636 
WGUS71 KRLX 270523
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
123 AM EDT Mon Jun 27 2022

OHC167-270533-
/O.CAN.KRLX.FF.W.0030.000000T0000Z-220627T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
123 AM EDT Mon Jun 27 2022

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL WASHINGTON 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3942 8160 3933 8162 3933 8181 3942 8181

$$

ARJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 7:36 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 26, 7:36 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
736 PM EDT Sun Jun 26 2022

.SYNOPSIS...
Multiple rounds of showers and storms expected this afternoon
through the overnight ahead of a cold front. Drier, and
initially cooler to start the new work week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 615 PM Sunday...

Looking at current radar not much in the way of activity as of
now. Really only that small line segment that has moved through
the Charleston area and headed toward the higher terrain that is
still active. There area a few storms to the north near
Clarksburg, but are quickly dissipating. Overall, adjusted POPs
to meet current observations and trends and sped up the front
just a little as it already nears our Ohio counties. Also,
raised winds slightly to account for frontal passage. Chances of
thunderstorms will exist until the front exits the mountains by
roughly late morning. The rest of the forecast is on track.

As of 120 PM Sunday...

Clouds associated with convective debris, as well as lingering
showers/storms associated with a mid-level continue to conspire to
keep insolation fairly muted, with the exception of E KY and SE OH.
Subsidence associated with a mid-level wave that passed this morning
responsible for locally heavy showers and thunderstorms will begin
to shift off the east as a second leading shortwave approaches this
afternoon. This should serve as a focus for the initial line of
afternoon convection, developing across SE OH and E KY by 2-3PM.
Significant (1500-2500J/kg MLCAPE) will be limited to a fairly
narrow corridor restricted by the aforementioned cloudiness,
generally associated with weak (10-20KT) deep layer shear, so not
expecting much in the way of storm organization beyond enough
updraft/downdraft separation to sustain as a weak multicellular
cluster. The main threats with this activity will be locally heavy
to very heavy rainfall with slow moving convective cores that could
quickly surpass flash flood guidance over a limited area, along with
locally gusty winds associated with modest cold pool amalgamation or
convective core drops. As this area of convection slowly shifts off
to the southeast late this afternoon into this evening it will be
moving into an increasingly unfavorable environment that has already
been turned over this morning and has struggled to warm up. As a
result, would expect these storms to weaken quickly as they approach
a line from Charleston to Clintwood.

An additional area of showers and thunderstorms is expected
overnight to night as a cold front works its way through the region.
While shear will be a bit stronger with this round of storms,
approaching 30KTs, the elevated nature of the storms and limited
instability should yield minimal threats of strong or severe storms.
With storm motions that will roughly parallel the front, some
training will be possible with this elevated activity, and if this
occurs over locations that already received a significant amount of
rain today, additional localized flash flooding is possible. The
front largely clears the region to the south and east by daybreak
Monday with drier and cooler air advecting into the region.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 120 PM Sunday...

Surface high pressure and very dry air aloft yields quiet
conditions Monday night through Wednesday night as dew point
values fall into the mid 40s. Daytime highs Tuesday will rise
into the upper 70s to lower 80s, increasing to mid 80s on
Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 120 PM Sunday...

Surface high pressure begins to weaken Wednesday night into Thursday
with increasing southwesterly flow beginning to advect the Gulf
moisture plume that had been lingering just south of the region
slowly back into the region. Coincident with this, a slow moving
cold front associated with an area of low pressure transiting Hudson
Bay looks to approach, and then stall across the region heading into
Friday and lingering into the weekend. This slow moving boundary,
coupled with diurnal heating will provide a focus for daily showers
and thunderstorms. In an environment characterized by precipitable
water values 1.5 to 2", marginal mid-level lapse rates yielding deep
and skinny conditional instability profiles, and storm motions that
would parallel the slow moving boundary yielding at least some
potential for training, think hydro issues will be the primary
concern.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 735 PM Sunday...

Currently, things have quieted down for terminals after this
2nd wave has come to an end. The final wave is yet to happen
which will be initiated along the cold front to our west as it
approaches, but it should not be as bad as the previous wave.
As this feature passes through the western terminals may see
some shower/storm activity first, then clear out by 7Z.

Surface flow changes direction to out of the northwest upon
frontal passage. With cloud coverage, timing of frontal passage
and elevated winds at the surface, not much in the way of fog
development for overnight into tomorrow morning even with any
breaks in cloud coverage.

Some restrictions will be possible near the eastern terminals
under showers/storms until the front exits, which may affect
sites with MVFR VIS/CIGs temporarily. The front exits around
late morning and leaves behind northwesterly flow with little to
no clouds in the sky which will promote area-wide VFR by 13Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Any direct hit from a shower/storm could
promote lower VIS than what is stated in the TAFs.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    M    M    M    L    M    M    H
BKW CONSISTENCY  H    H    H    H    H    M    H    M    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
PKB CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    L

AFTER 00Z TUESDAY...
IFR river valley fog expected Tuesday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JP
NEAR TERM...JP/JZ
SHORT TERM...JP
LONG TERM...JP
AVIATION...JZ
Hazardous weather outlook, Jun 26, 5:21 AM EDT, 17 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
521 AM EDT Sun Jun 26 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-270930-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
521 AM EDT Sun Jun 26 2022

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and evening ahead of and along an approaching cold front.
The primary threat with these storms will be locally damaging wind
gusts. Heavy rainfall may also lead to localized flooding today and
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jun 26, 6:40 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
640 PM EDT SUN JUN 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     1 SW HUNTINGTON         38.41N 82.44W
06/26/2022                   CABELL             WV   911 CALL CENTER

            ONE TREE REPORTED DOWN IN RITTER PARK.

&&

FMK
Local storm report, Jun 26, 6:44 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
644 PM EDT SUN JUN 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     3 ENE BARBOURSVILLE     38.42N 82.25W
06/26/2022                   CABELL             WV   911 CALL CENTER

            ONE TREE REPORTED DOWN ON POWER LINES ON
            IROQUOIS TRAIL IN ONA.

&&

FMK
Special weather statement, Jun 26, 7:00 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
700 PM EDT Sun Jun 26 2022

WVZ015-026-515-517-262330-
Northwest Raleigh WV-Boone WV-Kanawha WV-Northwest Fayette WV-
700 PM EDT Sun Jun 26 2022

...A strong thunderstorm will impact portions of southeastern
Kanawha, northwestern Raleigh, southwestern Fayette and east central
Boone Counties through 730 PM EDT...

At 659 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burnwell, or 17 miles west of Fayetteville, moving southeast at 25
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs, even trees in
         saturated soils, and blow around unsecured objects. Minor
         damage to outdoor objects is possible.

Locations impacted include...
Beckley, Fayetteville, Oak Hill, Mount Hope, Bradley, Prosperity,
Burnwell, Powellton, Piney View, Whitesville, Pax, Thurmond, Leewood,
Eskdale, Dorothy and Artie.

This includes the following highways...
 West Virginia Turnpike between mile markers 46 and 73, and between
mile markers 76 and 77.
 Route 19 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3797 8154 3814 8144 3801 8103 3788 8113
      3780 8122
TIME...MOT...LOC 2259Z 298DEG 20KT 3804 8144

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jun 26, 9:12 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
912 PM EDT Sun Jun 26 2022

OHZ067-075-076-270200-
Washington OH-Athens OH-Morgan OH-
912 PM EDT Sun Jun 26 2022

...A strong thunderstorm will impact portions of Washington,
southeastern Morgan and east central Athens Counties through 1000 PM
EDT...

At 912 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesterhill, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marietta, Beverly, Chesterhill, Williamstown, Boaz, Lowell,
Stockport, Macksburg, Amesville, Lower Salem, Hackney, Fleming,
Bartlett and Devola.

This includes Interstate 77 in Ohio between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

&&

LAT...LON 3967 8164 3966 8159 3959 8158 3958 8148
      3964 8147 3965 8145 3963 8145 3963 8142
      3960 8139 3959 8128 3961 8127 3958 8126
      3957 8112 3936 8138 3936 8140 3941 8144
      3940 8147 3936 8152 3938 8198 3970 8164
TIME...MOT...LOC 0112Z 272DEG 17KT 3951 8178

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Jun 26, 9:28 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Charleston WV
928 PM EDT Sun Jun 26 2022

OHZ075-076-270215-
Washington OH-Athens OH-
928 PM EDT Sun Jun 26 2022

...A strong thunderstorm will impact portions of southwestern
Washington and southeastern Athens Counties through 1015 PM EDT...

At 927 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Athens, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Athens, Belpre, Coolville, Stroud Run State Park and Little Hocking.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3937 8151 3935 8155 3932 8156 3927 8161
      3927 8168 3926 8170 3923 8169 3922 8172
      3919 8174 3918 8176 3927 8212 3938 8205
TIME...MOT...LOC 0127Z 272DEG 17KT 3935 8197

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Jun 26, 10:02 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
1002 PM EDT Sun Jun 26 2022

OHZ076-WVZ009-010-270230-
Washington OH-Wood WV-Pleasants WV-
1002 PM EDT Sun Jun 26 2022

...A strong thunderstorm will impact portions of central Washington,
southwestern Pleasants and northeastern Wood Counties through 1030 PM
EDT...

At 1002 PM EDT, Doppler radar was tracking a strong thunderstorm over
Williamstown, or near Marietta, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Parkersburg, Marietta, Belpre, St. Marys, Vienna, Williamstown,
Belmont, Boaz, Newport, North Hills, Willow Island, Schultz, Waverly
and Fleming.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 177 and 186.
 Interstate 77 in Ohio between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3944 8120 3929 8123 3927 8150 3928 8162
      3936 8174 3946 8163
TIME...MOT...LOC 0202Z 290DEG 24KT 3938 8144

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

11

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:12 PM EDTSpecial Weather StatementRLXWashington48 min
Jun 26, 9:28 PM EDTSpecial Weather StatementRLXAthens47 min
Jun 26, 10:02 PM EDTSpecial Weather StatementRLXWashington28 min
Jun 26, 11:27 PM EDTAreal Flood WarningRLXWashington12 hr

Nearby

Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.